Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

PANDIAGONAL MAGICS OF ORDERS 6 AND 10 WITH MINIMAL NUMBERS

C. Planck
The Monist
Vol. 29, No. 2 (APRIL, 1919), pp. 307-316
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/27900742
Page Count: 10

You can always find the topics here!

Topics: Zero
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 1 reference.

[Footnote]
  • 1
    The Monist, Vol. XX, p. 434.